# SDR ABXA20160318061

- Difficulty date: March 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 452T323014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO, BILGE STATION 1417, STRINGERS 32R & 33R, INTERSECTION OF TOP OF FLOORBEAM & FLOOR SUPPORT CORROSION.  R & R FLOORBEAM IN ALC BULK CARGO STATION 1417, STRINGER 32R - 33R, AT TOP OF FLOORBEAM & FLOOR SUPPORT IAW SRM 51-40-02.  PN 452T3230-14, PART NAME BEAM, CORRODED LEVEL 2, EXACT LOCATION ON ACFT 1415 - 1417, EXACT WS LOCATION ON ACFT LBL 41 TO RBL 41.  ACFT WAS GNDED.
